Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Cut points of connected sets and of continua


Author: G. T. Whyburn
Journal: Trans. Amer. Math. Soc. 32 (1930), 147-154
MSC: Primary 54F15
DOI: https://doi.org/10.1090/S0002-9947-1930-1501530-1
MathSciNet review: 1501530
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54F15

Retrieve articles in all journals with MSC: 54F15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1930-1501530-1
Article copyright: © Copyright 1930 American Mathematical Society